# SDR MASA2017092512662

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 29,452 hours, 24,488 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DECLARED EMERGENCY RT BLEED DUCT WARNING. PLACED RIGHT PACK ON MEL.
